Identificador persistente para citar o vincular este elemento: http://hdl.handle.net/10553/46766
Title: Solvability of Volterra-Stieltjes operator-integral equations and their applications
Authors: Banaś, J.
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
Keywords: Darbo condition
Functions of bounded variation
Integral equation
Measure of noncompactness
Stieltjes integral
Issue Date: 2001
Journal: Computers and Mathematics with Applications 
Abstract: We investigate a class of operator-integral equations of Volterra-Stieltjes type and we study the solvability of those equations in the space of continuous functions. Equations in question create a generalization of numerous integral equations considered in nonlinear analysis. The main tool used in our considerations is the technique associated with measures of noncompactness. We show the applicability of our existence result in the study of a few integral equations of Volterra type.
URI: http://hdl.handle.net/10553/46766
ISSN: 0898-1221
DOI: 10.1016/S0898-1221(01)00118-3
Source: Computers and Mathematics with Applications [ISSN 0898-1221], v. 41 (12), p. 1535-1544
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

45
checked on Mar 30, 2025

WEB OF SCIENCETM
Citations

37
checked on Mar 30, 2025

Page view(s)

64
checked on Aug 17, 2024

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.